MathSciNet Relay Station
MathSciNet bibliographic data
MR2669408 (2012g:37019) 37B10 (37A15)
Bezuglyi, S.; Kwiatkowski, J.; Medynets, K.; Solomyak, B. Invariant measures on stationary Bratteli diagrams. Ergodic Theory Dynam. Systems 30 (2010), no. 4, 973–1007.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement